Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 8, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jan 7, 2008, 9:10 PM CST for Morgan County, Scott County, Illinois. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2008, 9:10 PM CST (03:10 UTC)
- Expired
- Jan 7, 2008, 10:00 PM CST
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 655 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 080310
SVRILX
ILC137-171-080400-
/O.NEW.KILX.SV.W.0008.080108T0310Z-080108T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
CENTRAL MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1000 PM CST.
* AT 910 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF ALSEY...OR ABOUT
10 MILES SOUTHWEST OF WINCHESTER...AND WAS MOVING NORTHEAST AT 45
MPH.
* LOCATIONS IMPACTED INCLUDE...
ALSEY...
WINCHESTER...
WOODSON...
MURRAYVILLE...
JACKSONVILLE...
ALEXANDER...
FRANKLIN...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3986 9002 3976 8999 3971 8999 3967 8996
3964 8997 3962 8995 3952 9046 3952 9056
3962 9062
TIME...MOT...LOC 0310Z 241DEG 39KT 3955 9052
$$
AUTEN2 follow-up statements
000
WWUS53 KILX 080337
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
937 PM CST MON JAN 7 2008
ILC171-080347-
/O.CAN.KILX.SV.W.0008.000000T0000Z-080108T0400Z/
SCOTT-
937 PM CST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SCOTT COUNTY IS CANCELLED...
AT 933 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3986 9002 3976 8999 3971 8999 3967 8997
3964 8997 3962 8995 3955 9030 3964 9030
3972 9037
TIME...MOT...LOC 0337Z 241DEG 39KT 3969 9019
$$
ILC137-080400-
/O.CON.KILX.SV.W.0008.000000T0000Z-080108T0400Z/
MORGAN-
937 PM CST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR EASTERN MORGAN COUNTY...
AT 933 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE JACKSONVILLE...OR
ABOUT 4 MILES SOUTH OF JACKSONVILLE...MOVING NORTHEAST AT 45 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
ALEXANDER...
FRANKLIN...
PRENTICE...
OTHER LOCATIONS AFFECTED INCLUDE...WOODSON AND MURRAYVILLE.
METEOROLOGISTS HAVE DETECTED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 3986 9002 3976 8999 3971 8999 3967 8997
3964 8997 3962 8995 3955 9030 3964 9030
3972 9037
TIME...MOT...LOC 0337Z 241DEG 39KT 3969 9019
$$
AUTEN000
WWUS53 KILX 080358
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CST MON JAN 7 2008
ILC137-080408-
/O.EXP.KILX.SV.W.0008.000000T0000Z-080108T0400Z/
MORGAN-
958 PM CST MON JAN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN COUNTY EXPIRES
AT 1000 PM CST...
AT 947 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3986 9002 3976 8999 3971 8999 3967 8997
3964 8997 3962 8995 3955 9030 3964 9030
3972 9037
TIME...MOT...LOC 0358Z 241DEG 39KT 3980 8993
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 8:36 PM CST, 34 minutes earlier.
Area forecast discussion, Jan 7, 8:36 PM CST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 836 PM CST MON JAN 7 2008 .DISCUSSION... ISSUED 836 PM CST MON JAN 7 2008 FIRST WAVE OF CONVECTION PRODUCED SEVERE WEATHER OF PORTIONS OF THE AREA...AND THIS SHORTWAVE IS NOW MOVING INTO NORTHEASTERN ILLINOIS AND MICHIGAN. MAIN COLD FRONT IS STILL BACK WEST ALONG THE MISSISSIPPI RIVER THEN EXTENDING DOWN INTO SOUTHERN KANSAS. AT LEAST TWO MESO LOWS ARE NOTED ALONG THE FRONT OVER MISSOURI...AND THE STRONGER MAIN SYNOPTIC LOW IS DEVELOPING OVER OKLAHOMA. BOTTOM LINE IS THAT THE FRONT IS NOT EXPECTED TO MAKE ANY EASTWARD PROGRESS SOON...AND CONVECTION OVER MISSOURI WILL EXPAND AND SPREAD INTO CENTRAL ILLINOIS. SEVERE WATCHES WILL LIKELY BE EXPANDED AFTER 03Z. IN ADDITION...SOME AREAS HAVE RECEIVED 1 TO 2 INCHES OF RAIN SO FAR...WITH MORE ON THE WAY. WILL ISSUE A FLOOD WATCH FOR THE ILLINOIS RIVER COUNTIES FOR TONIGHT THROUGH 4PM TUESDAY. 04 && .AVIATION... ISSUED 518 PM CST MON JAN 7 2008 COLD FRONT DBQ-IRK-MKC WILL MOVE VERY LITTLE AS LOW PRESSURE REDEVELOPS ALONG THE FRONT OVER NORTHERN MISSOURI THROUGH 12Z TUE. THIS LOW WILL CONTINUE NORTHEAST ACROSS PIA AROUND 15Z TUE. THE COLD FRONT WILL THEN ACCELERATE EASTWARD AND BE LOCATED IKK-SLO BY 00Z WED. NUMEROUS SHOWERS/THUNDERSTORMS WILL OCCUR AHEAD OF THE FRONT THIS PERIOD. OUTSIDE OF CONVECTION...EXPECT STRONG SOUTH WINDS WITH VFR STRATOCU. MVFR CEILINGS IN RAIN WILL SPREAD THROUGH THE AREA BEHIND THE COLD FRONT AFTER 18Z TUE. 04 && .PREV DISCUSSION... ISSUED 256 PM CST MON JAN 7 2008 THE STRONG SPRING-LIKE STORM SYSTEM FOR TONIGHT AND TUESDAY IS THE MAIN CONCERN. THERE IS A POTENTIAL FOR SEVERE STORMS...AND A TORNADO WATCH IS IN EFFECT UNTIL 03Z. THERE ALSO IS A FLOODING POTENTIAL WITH 1 TO 2 INCHES OF RAIN POSSIBLE. CONSIDERING A FLOOD WATCH FOR AREAS NORTHWEST OF A LINE FROM SPI TO CMI. THEN ATTENTION TURNS TO A SYSTEM FOR THURSDAY AND ANOTHER ON SUNDAY. OUR CWA REMAINS IN VERY WARM AIR...WITH A SHARP DROP OFF JUST TO THE NORTHWEST IN IOWA...ON THE OTHER SIDE OF THE STATIONARY BOUNDARY. A FEW SPOTS ARE CLOSE TO BREAKING THEIR RECORD WARM LOW FOR TODAY. THOSE SAME LOCATIONS WILL MOST LIKELY BE JUST SHY OF THE RECORD HIGHS. SHORT TERM...TONIGHT AND TUESDAY NIGHT. SHOWERS HAVE DEVELOPED NORTHWEST OF THE ILLINOIS RIVER...CLOSER TO THE STATIONARY FRONT. WIND SHEAR IS INCREASING ACROSS OUR WESTERN CWA...AND A FEW THUNDERSTORMS ARE ERUPTING IN THE INSTABILITY AXIS. THE STRONG BULK SHEAR WILL AID IN PRODUCING SOME ROTATING THUNDERSTORMS...WHICH WILL INCREASE THE THREAT OF SEVERE WEATHER. HAIL AND STRAIGHT LINE WINDS WILL BE POSSIBLE IN ADDITION TO A FEW TORNADOES...PRIMARILY NORTHWEST OF A LINE FROM JACKSONVILLE TO BLOOMINGTON. THE THREAT WILL SHIFT EASTWARD LATER TONIGHT...AS THE SURFACE LOW IN NORTHEASTERN NEW MEXICO MOVES QUICKLY UP THE BOUNDARY TOWARD WESTERN ILLINOIS. ENHANCED MOISTURE CONVERGENCE IS EXPECTED ALONG WITH AN EROSION OF THE STABLE LOW BOUNDARY LAYER. SURFACE BASED CONVECTION WILL DEVELOP...INCREASING THE CHANCES FOR DAMAGING WINDS TO REACH THE GROUND. THE MODELS HAVE CONVERGED TOWARD A SLIGHTLY SLOWER EASTWARD MOVEMENT OF THE SYSTEM. THIS APPEARS REASONABLE...BASED ON THE TIMING AND PATH OF THE NEXT SURFACE LOW...A BIT FARTHER WEST THAN THE LAST MODEL RUNS. THAT WILL MOST LIKELY KEEP THE HEAVIER RAINS OUT OF OUR SOUTHEASTERN AREAS UNTIL LATE TONIGHT OR TUESDAY MORNING. THEREFORE...I PULLED POPS BACK TO LIKELY SOUTH OF I-70 TONIGHT...WITH CATEGORICAL POPS ON TUESDAY. THE HEAVIEST RAINS APPEAR TO BE TONIGHT...BEFORE THE SURFACE LOW MOVES OVER OUR CWA ON TUESDAY. TRAINING STORMS WILL BE MOST LIKELY NW OF SPI TO CMI TONIGHT...AS THE BOUNDARY MAKES ONLY SLOW PROGRESS EASTWARD. SOME HEAVY RAINS WILL BE POSSIBLE SOUTHEAST OF SPI TO CMI...MAINLY LATE MORNING AND EARLY AFTERNOON...AS THE LOW PULLS OUT OF ILLINOIS AND MOVES THE FRONT EASTWARD. HOWEVER...THERE WILL BE LESS TRAINING OF STORMS FOR A PROLONGED TIME FOR THE SOUTHEAST...AS THE FRONT WILL BE MAKING STEADY MOVEMENT EASTWARD BY TUE AFTERNOON. COLD AIR WILL BEGIN TO WRAP IN ON THE NW SIDE OF THE SYSTEM TUESDAY EVENING...BUT PRECIP WILL BE SHUTTING DOWN BY THEN...SO VERY LITTLE IN THE WAY OF MEASURABLE SNOW IS EXPECTED FOR AREAS NW OF THE ILL RIVER. LONG TERM...WEDNESDAY THROUGH MONDAY. A BREAK IN THE ACTION IS EXPECTED FOR WEDNESDAY AS HIGH PRESSURE MOVES OVER ILLINOIS...AND PROVIDES SOME SUNSHINE. CONFIDENCE IS LOW ON THE TRACK OF THE NEXT SURFACE LOW FOR THURSDAY AND THURSDAY NIGHT. THE 12Z GFS NOW TAKES THE LOW DIRECTLY OVER OUR CWA THUR AFTERNOON. THAT IS THE THIRD DIFFERENT SOLUTION OVER THE LAST 3 DAYS. THE ECMWF HAS BEEN A LITTLE MORE CONSISTENT IN KEEPING THE LOW SOUTH OF OUR AREA...AND PULLING AN INVERTED TROUGH ACROSS OUR CWA. THERE IS TOO MUCH UNCERTAINTY TO MAKE MANY CHANGES TO THE GOING LOW POP FORECAST FOR THUR AND THUR NIGHT. IT APPEARS MOST OF THE CWA WILL BE TOO WARM FOR SNOW...BUT THE TRACK OF THE LOW WILL PLAY A MAJOR ROLE IN THE PLACEMENT OF THE RAIN SNOW LINE. SOME DIFFERENCES REMAIN BETWEEN THE GFS AND ECMWF FOR THE SUNDAY SYSTEM AS WELL. THEY DO AGREE BETTER ON KEEPING THE MAIN LOW WELL SOUTHEAST OF ILLINOIS...BUT DIFFERENCES CONTINUE WITH THE RESULTANT WEATHER FOR OUR CWA AS THE INVERTED TROUGH PASSES. WILL KEEP SOME LOW CHANCE POPS IN THE SE HALF OF OUR CWA SUNDAY AND SUNDAY NIGHT FOR NOW...WITH SLIGHT CHANCES ELSEWHERE. A GRADUAL COOL DOWN TOWARD NORMAL TEMPS WILL OCCUR THIS WEEK. HOWEVER...WE WILL LIKELY REMAIN A LITTLE ABOVE NORMAL EVEN BY NEXT MONDAY. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 4 PM TUESDAY FOR ZONES 027>031..036>037..040>041.. 047..049<050. &&
Hazardous weather outlook, Jan 7, 3:04 PM CST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 304 PM CST MON JAN 7 2008 ILZ027>031-036>038-040>043-047>050-081200- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 304 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS AN ISOLATED THREAT THAT SOME OF THESE STORMS COULD BECOME SEVERE TONIGHT...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY RESULT IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS. SIGNIFICANT RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA RIVERS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND THIS EVENING. ILZ046-055>057-062-063-066>068-071>073-081200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-RICHLAND-VERMILION- 304 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS AN ISOLATED THREAT THAT SOME OF THESE STORMS COULD BECOME SEVERE TONIGHT...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY RESULT IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS. SIGNIFICANT RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA RIVERS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES THROUGH THE AREA. SOME OF THESE THUNDERSTORMS COULD BE SEVERE...WITH WIND AND HAIL THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044-045-051>054-061-081200- CHAMPAIGN-CHRISTIAN-MACON-MOULTRIE-PIATT-SANGAMON-SHELBY- 304 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS A SLIGHT THREAT THAT SOME OF THESE STORMS COULD BECOME SEVERE TONIGHT...WITH DAMAGING WINDS AND HAIL THE PRIMARY SEVERE WEATHER THREAT. IN ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY RESULT IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS. SIGNIFICANT RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA RIVERS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS EVENING. HJS
In the hours before
Local storm report, Jan 7, 5:41 PM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM FUNNEL CLOUD ARMINGTON 40.34N 89.31W
01/07/2008 TAZEWELL IL PUBLIC
LOCATED NORTHWEST OF ARMINGTON. RELAYED BY LOGAN COUNTY
911
&&
GEELHARTLocal storm report, Jan 7, 5:54 PM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
554 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL HUDSON 40.61N 88.99W
01/07/2008 M0.75 INCH MCLEAN IL EMERGENCY MNGR
0552 PM HAIL LEXINGTON 40.64N 88.78W
01/07/2008 M0.75 INCH MCLEAN IL EMERGENCY MNGR
&&
GEELHARTLocal storm report, Jan 7, 6:22 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL DANVERS 40.53N 89.17W
01/07/2008 E0.88 INCH MCLEAN IL BROADCAST MEDIA
TIME ESTIMATED.
&&
GEELHARTLocal storm report, Jan 7, 7:24 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TORNADO 2 SE MACKINAW 40.51N 89.33W
01/07/2008 TAZEWELL IL EMERGENCY MNGR
POLE BARN DESTROYED. DAMAGE TO HOUSE.
&&
GEELHARTLocal storm report, Jan 7, 7:30 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL MANCHESTER 39.54N 90.33W
01/07/2008 E1.50 INCH SCOTT IL EMERGENCY MNGR
0540 PM HAIL 3 SW MURRAYVILLE 39.55N 90.29W
01/07/2008 E1.50 INCH MORGAN IL EMERGENCY MNGR
&&
GEELHARTLocal storm report, Jan 7, 8:06 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG RUSHVILLE 40.12N 90.57W
01/07/2008 SCHUYLER IL EMERGENCY MNGR
TREE FELL ON THE SOUTH SIDE OF RUSHVILLE.
0429 PM HAIL DUNCAN MILLS 40.33N 90.18W
01/07/2008 E0.75 INCH FULTON IL EMERGENCY MNGR
0432 PM HAIL ST. DAVID 40.49N 90.05W
01/07/2008 M0.75 INCH FULTON IL CO-OP OBSERVER
0441 PM TORNADO TOPEKA 40.33N 89.93W
01/07/2008 MASON IL EMERGENCY MNGR
*** 1 INJ *** TORE ROOF AWAY FROM HOUSE. 1 MINOR INJURY.
0511 PM HAIL MORTON 40.61N 89.47W
01/07/2008 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
REPORTED NEAR INTERSECTION OF I-74/I-155.
0511 PM TSTM WND GST MORTON 40.61N 89.47W
01/07/2008 E60.00 MPH TAZEWELL IL EMERGENCY MNGR
REPORTED NEAR INTERSECTION OF I-74/I-155
0516 PM HAIL 1 S MORTON 40.60N 89.47W
01/07/2008 E0.75 INCH TAZEWELL IL TRAINED SPOTTER
0519 PM TSTM WND GST MACKINAW 40.53N 89.36W
01/07/2008 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
0520 PM HAIL 1 N HOPEDALE 40.44N 89.42W
01/07/2008 M0.88 INCH TAZEWELL IL TRAINED SPOTTER
0522 PM TORNADO 2 SE MACKINAW 40.51N 89.33W
01/07/2008 TAZEWELL IL EMERGENCY MNGR
POLE BARN DESTROYED. DAMAGE TO HOUSE.
0530 PM HAIL DANVERS 40.53N 89.17W
01/07/2008 E0.88 INCH MCLEAN IL BROADCAST MEDIA
TIME ESTIMATED.
0537 PM HAIL MANCHESTER 39.54N 90.33W
01/07/2008 E1.50 INCH SCOTT IL EMERGENCY MNGR
0539 PM FUNNEL CLOUD ARMINGTON 40.34N 89.31W
01/07/2008 TAZEWELL IL PUBLIC
LOCATED NORTHWEST OF ARMINGTON. RELAYED BY LOGAN COUNTY
911
0540 PM HAIL 3 SW MURRAYVILLE 39.55N 90.29W
01/07/2008 E1.50 INCH MORGAN IL EMERGENCY MNGR
0552 PM HAIL HUDSON 40.61N 88.99W
01/07/2008 M0.75 INCH MCLEAN IL EMERGENCY MNGR
0552 PM HAIL LEXINGTON 40.64N 88.78W
01/07/2008 M0.75 INCH MCLEAN IL EMERGENCY MNGR
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:05 PM CST | Severe Thunderstorm Warning | ILX | Sangamon | 55 min |
| Jan 7, 6:39 PM CST | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Scott | 51 min |
| Jan 7, 7:29 PM CST | Severe Thunderstorm Warning | ILX | Cass, Menard | 32 min |
| Jan 7, 9:08 PM CST | Flood Watch | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Fulton and 19 more | 18 hr |
| Jan 7, 9:56 PM CST | Severe Thunderstorm Warning | ILX | Sangamon | 49 min |
| Jan 8, 10:22 AM CST | River Flood Warning | ILX | Piatt | 6 days |
| Jan 8, 10:26 AM CST | River Flood Warning | ILX | McLean, Tazewell, Woodford | 72 hr |
| Jan 8, 11:38 AM CST | River Flood Warning | ILX | Marshall, Putnam | 13 days |
| Jan 8, 11:38 AM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 16 days |
| Jan 8, 11:38 AM CST | River Flood Warning | ILX | Peoria, Tazewell | 3 days |
| Jan 8, 11:38 AM CST | River Flood Warning | ILX | Fulton, Mason | 25 days |
| Jan 8, 11:38 AM CST | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 25 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.